# SDR NACA2025031100012

- Difficulty date: March 11, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,959 hours, 2,793 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Condition: Cracked
- Location: Lpd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LPD MANIFOLD COOLING SKIN CRACK LEFT SIDE. REPLACED THE #10 LPT COOLING AIR MANIFOLD
